# SDR AALA202302024822

- Difficulty date: January 28, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N801NN
- Make and model: Boeing 737823
- Aircraft serial: 29565
- Aircraft time: 40,143 hours, 16,510 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Sensor
- Part number: 3215KGB01
- Condition: Leaking
- Location: Zone 400 - Nac/P
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT AFTER TAKEOFF NOTICED DIRTY SOCK SMELL IN CABIN AND FLIGHT DECK. SMELL DISAPPEARED SHORTLY THEREAFTER.  **SUPPLEMENTAL REPORT FOR AALA202301314822: MAINTENANCE FOUND #2 ENGINE OIL LEAK AS SOURCE OF THE FUMES. REPLACED LEAKING #2 ENGINE N1 SPEED SENSOR (AALA202301314822) AND DETERIORATED PACKING (AALA202302021170) PER AMM 77-11-01. ACCOMPLISHED SATISFACTORY LEAK CHECK.** (CLOSED)
